English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The geometry of the (modified) GHP-formalism

MPS-Authors

Ehlers,  Jürgen
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

335141.pdf
(Publisher version), 268KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Ehlers, J. (1974). The geometry of the (modified) GHP-formalism. Communications in Mathematical Physics, 37(4), 327-329.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5ED5-2
Abstract
There is no abstract available